PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 115-127
Tytuł artykułu

Linearly invariant families of holomorphic functions in the unit polydisc

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we extend the definition of the linearly invariant family and the definition of the universal linearly invariant family to higher dimensional case. We characterize these classes and give some of their properties. We also give a relationship of these families with the Bloch space.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
115-127
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Maria Curie-Skłodowska University, PL-20-031 Lublin, Poland
  • Department of Mathematics, University of Petrozavodsk, Petrozavodsk, Russia
Bibliografia
  • [1] Ch. Pommerenke, Linear-invariante Familien analytischer Funktionen, Math. Ann., 155 (1964), 108-154.
  • [2] J. Godula, V. Starkov, Applications of ideas of Möbius invariance to obtaining equivalent definitions of Bloch functions, Annales Univ. Mariae Curia-Skłodowska 49 (1996), 41-58.
  • [3] J. Godula, V. Starkov, Equivalent definitions of universal linearly-invariant familie, Materiały XI Konferencji Szkoleniowej z Teorii Zagadnień Ekstremalnych, Łódź, 1990, 34-38.
  • [4] R.M. Timoney, Bloch functions in several complex variables, I, Bull. London Math. Soc., 12 (1980), 241-267.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.